Half-inverse problems for the quadratic pencil of theSturm-Liouvilleequations with impulse


AMİROV R. , ERGÜN A. , DURAK S.

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, vol.37, no.1, pp.915-924, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1002/num.22559
  • Title of Journal : NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.915-924

Abstract

In this paper, we consider the inverse spectral problem for the impulsive Sturm-Liouville differential pencils on [pi/2] with the Robin boundary conditions and the jump conditions at the point pi/2. We prove that two potentials functions on the whole interval and the parameters in the boundary and jump conditions can be determined from a set of eigenvalues for two cases: (i) the potentials given on ( 0,pi/2). and (ii) the potentials given on (pi/2,pi), where 0< alpha< 1, respectively. Inverse spectral problems, Sturm-Liouville operator, spectrum, uniqueness.